ADVERTISEMENT

Q. I have had diarrhea for two days and now got a fever and body pain. Kindly help me.

Hi doctor,

I have had diarrhea for two days. The stool is watery for two days now. I took Diatabs and Hydride, but still, it has persisted for two days now. I also had some fever, body pains, although it ceases whenever I take Ibuprofen. Is there any way I can have a prescription for an antibiotic for diarrhea? I think I drank contaminated coffee. I had taken Ciprofloxacin in the past. Kindly help me.

ADVERTISEMENT
#

Hello,

Welcome to icliniq.com.

I can understand your concern. As the diarrhea is there for two days and the medications you are taking are not showing any effect. There are chances of you getting dehydrated.

I suggest consulting a doctor in person or going to ER (emergency) is the best option for you. Without knowing the cause and detailed medical history, it will not be appropriate to suggest any medications. The doctor will examine you and might suggest a stool sample test to know the exact cause of the infection and then prescribe appropriate antibiotics to control the symptoms. The doctor might advise IV (intravenous) fluids if needed. Make sure you keep yourself hydrated. Using ORS (oral rehydration solution) also helps.

I hope this was helpful.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Antibiotic-Associated Diarrhea (AAD)

.. the passing of watery stools after taking antibiotics. It results from infection by antibiotic-resistant pathogens .. ...   Read full

Fever in Babies: When to Call the Doctor

.. symptom. When babies have fever, it can be traumatic for the parents as well, because they are unsure of what is causing it and how to soothe the baby. Adding to their anxiety, the baby is unable to explain his/ her discomfort in words. This artic...   Read full

I have body pain and loose stools even after taking medication for vitamin D deficiency. Why?

.. pain or joint pains, watery motions are some of the side effects of vitamin D. These symptoms can also be seen in thyroid problems or diabetes. You have mentioned that your blood reports are fine, but have you been tested for thyroid and diabetes?...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Monkeypox Virus - Symptoms, Diagnosis, Treatment, Complications, and Prevention
Monkeypox is a zoonotic viral disease. This virus got its name as it was first noticed in laboratory monkeys in the late...  Read more»
Tomato Fever - Causes, Symptoms, Diagnosis, Treatment, and Prevention
Tomato fever is an unidentified and fast-spreading type of viral infection seen in young children. Scroll down to know m...  Read more»
Histrionic Personality Disorder - Causes, Signs, Symptoms, Diagnosis and Treatment
Histrionic personality disorder causes variations in the thinking ability of a person. Read this article to know more.  Read more»

Ask your health query to a doctor online?

Ask a General Medicine Physician Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.